| Model Number |
MMT-723NAB |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed motor error and a motor position encoder error in alarm history.The customer¿s blood glucose level was 253 mg/dl.The customer stated that the drive support cap was normal.The customer stated that the insulin pump was not exposed to high magnetic fields.Customer was able to successfully clear the alarm.Customer was able to complete insulin pump rewind.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.